# SDR GTIA2023071337325

- Difficulty date: July 11, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 24,984 hours, 10,989 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH PL 220 FA REPORTED US WETSOCK ODOR. RAN SUPPLEMENTAL PROCEDURE FOR ELIMINATION OF ODOR/ FUME AND FA REPORTED THE  WET SOCK SMELL WENT AWAY -PERFORM IDENTIFICATION OF THE CAUSE IAW TSM 05-50-00. NO WET SOCK ODOR NOTED. AIRCRAFT OK FOR SERVICED
